# SDR 98ZZZX311

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC-8
- System (JASC): 2710 · Aileron Control System
- Part: Support Assy
- Part number: 5642920504
- Condition: Cracked
- Location: Aileron Control
- Component: 5715841506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AILERON CONTROL REVERSION ASSEMBLY HAS A CRACK ON BOTH SIDES OF THE SUPPORT ASSEMBLY.
